Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classification of normal subgroups of the modular group


Author: Morris Newman
Journal: Trans. Amer. Math. Soc. 126 (1967), 267-277
MSC: Primary 10.21
DOI: https://doi.org/10.1090/S0002-9947-1967-0204375-3
MathSciNet review: 0204375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter and W. O. Moser, Generators and relations for discrete groups, 2nd ed., Springer, Berlin, 1965. MR 0174618 (30:4818)
  • [2] I. M. S. Dey, Schreier systems in free products, Proc. Glasgow Math. Assoc. 7 (1965), 61-79. MR 0188279 (32:5718)
  • [3] R. C. Gunning, Lectures on modular forms, Annals of Mathematical Studies, No. 48, Princeton Univ. Press, Princeton, N. J., 1962. MR 0132828 (24:A2664)
  • [4] M. Newman and M. I. Knopp, Congruence subgroups of positive genus of the modular group, Illinois J. Math. 9 (1965), 577-583. MR 0181675 (31:5902)
  • [5] M. Newman, A complete description of the normal subgroups of genus one of the modular group, Amer. J. Math. 86 (1964), 17-24. MR 0163966 (29:1265)
  • [6] -, Free subgroups and normal subgroups of the modular group, Illinois J. Math. 8 (1964), 262-265. MR 0159865 (28:3081)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.21

Retrieve articles in all journals with MSC: 10.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0204375-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society